MAUDE Adverse Event Report: BALT USA PRESTIGE COIL SYSTEM

BALT USA PRESTIGE COIL SYSTEM
Model Number PRES0520HPKPL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "dr.(b)(6) was treating a bleed at the gda origin.After advancing 4 prestige plus coils successful she went to advance a pres0520hpkpl coil but it wasn't forming the way she wanted.She then thought she resheathed the coil and did a contrast run.Once she did the run she noticed the coil fly out of the microcatheter and go in the hepatic artery, thus the prestige plus 5x20cm was prematurely detached.They successfully recaptured the coil with a snare and completed the case.".
 
Additional Manufacturer Narrative
(b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Dhr cannot be reviewed as the lot number of the reported unit was not reported.

Brand Name
PRESTIGE COIL SYSTEM
Common Device Name
PRESTIGE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
MDR Report Key12623769
Report Number3014162263-2021-00034
Device Sequence Number14583405
Product Code HCG
UDI-Device Identifier00818053027192
UDI-Public00818053027192
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRES0520HPKPL
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;